Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going through Effexor Withdrawl now fastblackZZR

Posted by jerseydevil on February 25, 2004, at 12:22:43

In reply to Re: Going through Effexor Withdrawl now, posted by fastblackZZR on February 25, 2004, at 11:29:15

Should only last a total of 2 to 4 weeks. If it goes longer, see your pdoc. Are you on anything else?

> i would like to hear from anyone who took effexor for a very short time period. i took it 3-4 weeks.
> i am several weeks into withdrawal, with brain zaps and some vomiting happening now. can i really expect months more of this?!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerseydevil thread:1016
URL: http://www.dr-bob.org/babble/20040223/msgs/317538.html